MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/870/090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the bluselect suction aid tracheostomy tube exhibited a defect near the flange (neck plate) attachment point, resulting in the tube becoming nearly detached.A replacement tube was provided after the issue was identified.According to the patient's assistants, the issue was not attributed to handling error.There was patient involvement; however, no injury was reported.

Brand Name
BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25468704
Report Number3012307300-2026-05933
Device Sequence Number10466466
Product Code BTO
UDI-Device Identifier15019517078022
UDI-Public(01)15019517078022(17)300202(10)6084888
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/090
Device Lot Number6084888
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown